Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 57, NWS Gaylord, MI

August 9, 2005Chippewa County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Aug 9, 2005, 12:19 PM EDT for Chippewa County, Michigan. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2005, 12:19 PM EDT (16:19 UTC)
Expired
Aug 9, 2005, 1:00 PM EDT
In force
41 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Chippewa County, MI

The radar

The NCL Michigan radar (KAPX), 165 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:30 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 4.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2005-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2005-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 091620
SVRAPX
MIC033-091700-
/O.NEW.KAPX.SV.W.0057.050809T1619Z-050809T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1219 PM EDT TUE AUG 9 2005

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN

* UNTIL 100 PM EDT

* AT 1217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  RACO...OR ABOUT 17 MILES SOUTHWEST OF SAULT STE. MARIE...MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRIMLEY AND BAY MILLS AROUND 1225 PM EDT...
  DAFTER AND INTERSTATE 75 MILE MARKER 382 AROUND 1235 PM EDT...
  INTERSTATE 75 MILE MARKER 390 AROUND 1240 PM EDT...
  DONALDSON AROUND 1245 PM EDT...
  BARBEAU AROUND 1250 PM EDT...
  SUGAR ISLAND AROUND 1255 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4647 8478 4629 8480 4622 8402 4646 8399

$$
2 follow-up statements
000 
WWUS34 KAPX 091636
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1236 PM EDT TUE AUG 9 2005

MIC033-091700-
/O.CON.KAPX.SV.W.0057.000000T0000Z-050809T1700Z/
CHIPPEWA MI-
1236 PM EDT TUE AUG 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM EDT FOR
CHIPPEWA COUNTY...

AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BRIMLEY...OR ABOUT 11 MILES SOUTHWEST OF SAULT STE. MARIE...
MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCARRON AND DONALDSON AROUND 1245 PM EDT...
  SUGAR ISLAND AND BARBEAU AROUND 1250 PM EDT...
  8 MILES NORTH OF MUNUSCONG AROUND 1255 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4647 8478 4629 8480 4622 8402 4646 8399

$$
000 
WWUS34 KAPX 091657
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1256 PM EDT TUE AUG 9 2005

MIC033-091706-
/O.EXP.KAPX.SV.W.0057.000000T0000Z-050809T1700Z/
CHIPPEWA MI-
1256 PM EDT TUE AUG 9 2005

...THE SEVERE THUNDERSTORM WARNING FOR CHIPPEWA COUNTY HAS EXPIRED...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. SOME OF THESE 
STORMS MAY REQUIRE ADDITIONAL WARNINGS IN THE NEXT HOUR.  STAY TUNED 
TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL 
WARNINGS.

LAT...LON 4647 8478 4629 8480 4622 8402 4646 8399

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 10:20 AM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Aug 9, 10:20 AM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1020 AM EDT TUE AUG 9 2005

.UPDATE...SFC MAP SHOWING FRONTAL BOUNDARY DRAPED FROM JUST SOUTH OF
JAMES BAY TO NRN MN...BACK THROUGH SRN SOUTH DAKOTA. ONGOING MCS
WORKING THROUGH NRN WISCONSIN/WESTERN UPPER HAS DEVELOPED DECENT
COLD POOL/OUTFLOW BOUNDARY THAT CONTINUES TO PLOW EASTWARD. DEW
POINTS HAVE POOLED INTO THE LOWER 70S AHEAD OF THIS OUTFLOW REGIME.
NRN END OF THE COLD FRONT HAS BEEN DROPPING SOUTHEASTWARD WITH TIME
AS SUPPORTING SHORTWAVE OVER NRN MN WORKS EASTWARD IN STRONGER MID
LEVEL WESTERLY WIND REGIME. ISOLATED THUNDERSTORMS WERE DEVELOPING
IN NRN LAKE MICHIGAN IN ZONE OF MOISTURE ADVECTION...AND ALONG AXIS
OF GREATEST 925-850 MUCAPES...WHICH EXTENDS FROM NE WISCONSIN TO
EASTERN UPPER.

CONCERNS FOR THE AFTERNOON/EVENING...COVERAGE OF THUNDERSTORMS AND
SEVERE POTENTIAL.

MID LEVEL WIND FIELDS INCREASE ACROSS EASTERN UPPER THIS AFTERNOON
AS SHORTWAVE MOVES INTO CENTRAL LAKE SUPERIOR. AXIS OF 2000-2500
MUCAPE/MOISTURE ADVECTION AND STRENGTH OF COLD POOL SHOULD ALLOW
CONVECTION TO PERSIST THROUGH THE DAY. INITIAL TIMING OF THE
THUNDERSTORMS LOOKS TO BE ROUGHLY 1PM OR SO FOR EASTERN UPPER TO
BEAVER ISLAND...HOWEVER WITH WAA REGIME ALREADY ONGOING ACROSS THE
AREA...WOULD NOT BE SURPRISED TO SEE ADDITIONAL...AT LEAST ISOLATED
ACTIVITY DEVELOP. FARTHER SOUTH IN THE CWA...MODIFYING 12Z APX
SOUNDINGS AND PROJECTED 21Z RUC SOUNDINGS SHOW THAT WITH PARCELS
88-92/65 SHOW ONLY MINIMAL CINH TO OVERCOME (<20J/KG) WITH SBCAPES
TO 2500 J/KG. CANNOT FIND A BOUNDARY TO FOCUS CONVECTION THOUGH. LOW
LEVEL WIND FIELDS AT WSW 18-25KTS TOO STRONG FOR LAKE BREEZES...
HOWEVER COULD SEE AN OPPOSING WIND (SE) RIGHT ALONG THE LAKE HURON
SHORE...BUT NOTHING PENETRATING INLAND. UPSLOPE MAY BE ENOUGH TO GET
PARCELS GOING...BUT BELIEVE THAT CURRENT SLIGHT CHANCE/CHANCE IS NOT
TOO BAD.

WITH CONVECTION TO OUR WEST EXPECTED TO CONTINUE EASTWARD THROUGH
THE MORNING/EARLY AFTERNOON WILL INCREASE POPS THERE...BUT MAIN
FRONT NOT EXPECTED TO DROP INTO NRN LOWER UNTIL THIS EVENING. WILL
KEEP BETTER CHANCES ACROSS FAR NW LOWER WITH COLD POOL EXPECTED TO
CONTINUE DRIVING CONVECTION. WARM/MOIST ADVECTION REGIME SPREADS
ACROSS FAR NE LOWER AND WILL KEEP CHANCES GOING THERE...ALL OTHER
AREAS WILL LOWER TO SLIGHT CHANCE WITH LACK OF LIFTING/FOCUS
MECHANISM.

SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS...ASSOCIATED
WITH ONGOING AND ANY DEVELOPING CONVECTION...MAINLY EASTERN UPPER
AND NORTH OF M-68 IN NRN LOWER THROUGH AFTERNOON. STRENGTHENING
WIND FIELDS WILL BRING THE SEVERE CHANCE TO MUCH OF NRN LOWER LATE
THIS AFTERNOON/EVENING.  SMD

&&

.PREV DISCUSSION ISSUED AT 345 AM EDT TUE AUG 9 2005
DISCUSSION...PRIMARY SHORTWAVE/SURFACE LOWS WERE CENTERED OVER
HUDSON BAY AND WERE ADVANCING EAST THIS MORNING. WATER VAPOR IMAGERY
DEPICTED A VORT LOBE EXTENDING FROM MAIN SHORTWAVE SW ACROSS LAKE
SUPERIOR/UPPER MS RIVER VALLEY...WHILE THE SURFACE ANALYSIS REVEALED
A SURFACE LOW PUSHING EAST ACROSS LAKE SUPERIOR...WITH A COLD FRONT
TRAILING W/SW THROUGH THE UPPER MS RIVER VALLEY. SHOWERS/
THUNDERSTORMS WERE OCCURRING ALONG/AHEAD OF FEATURES ADVANCING
THROUGH THE NORTHERN LAKES/UPPER MS RIVER VALLEY.

PRIMARY FORECAST CONCERNS FOR THIS PACKAGE INCLUDE MORNING
CONVECTIVE TRENDS ACROSS NORTHERN COUNTIES...AFTERNOON/EVENING
SEVERE THUNDERSTORM POTENTIAL...AND HEAVY RAIN POTENTIAL TONIGHT
INTO WEDNESDAY.

BACKING/WEAKENING OF ONGOING 30-40 KNOT 850 MB WINDS...WHICH
WAS ENHANCING LOW LEVEL CONVERGENCE/UPSTREAM CONVECTION EARLY THIS
MORNING...SUGGESTS THAT INITIAL ROUND OF CONVECTION SHOULD UNDERGO A
PERIOD OF WEAKENING (PERHAPS DECREASING IN COVERAGE) AS IT PUSHES
INTO THE FORECAST AREA THIS MORNING. AS ALWAYS IN THESE
SITUATIONS...FINAL DECISIONS REGARDING MORNING POPS WILL BE DEFERRED
UNTIL CLOSE TO ISSUANCE TIME...BUT IMPRESSION IS THAT CHANCE POPS
SOUTH TO AROUND M-32 THIS MORNING APPEARS REASONABLE.

THEN...THE SURFACE BOUNDARY WILL SETTLE INTO NORTHERN/CENTRAL
COUNTIES OF THE FORECAST AREA THIS AFTERNOON/EVENING...AND THIS
BOUNDARY WILL PROVIDE THE PRIMARY FOCUS FOR A ROUND OF DIURNALLY
ENHANCED CONVECTION...AND CONVECTIVE PARAMETERS SUGGEST THE
POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON/EVENING...ESPECIALLY
ALONG/NORTH OF M-55. EXPECTED CONVECTIVE MODE THIS AFTERNOON/EVENING
TRANSITIONS FROM ORGANIZED/BOWING SEGMENTS WITH POTENTIAL FOR A FEW
EMBEDDED SUPERCELLS (HAIL/DAMAGING WIND THREAT) WHERE WEAKER
INSTABILITY (TEMPS LOWER 80S/DEWPOINTS MID TO UPPER 60S YIELD
SURFACE BASED CAPES AROUND 1500 J/KG) BUT MID LEVEL WINDS/
SHEAR ARE STRONGEST (500 MB WINDS 35-40 KNOTS/0-6 KM BULK SHEAR
35-45 KTS) ACROSS NORTHERN COUNTIES...ESPECIALLY ACROSS THE EASTERN
UP...TO MULTICELLULAR/PULSE SEVERE ACROSS CENTRAL/SOUTHERN
COUNTIES...WHERE INSTABILITY WILL BE STRONGER (TEMPS AROUND
90F/DEWPOINTS IN THE LOWER TO MID 60S YIELD MAX CAPES AROUND 3000
J/KG) AND WHERE THE POTENTIAL FOR DAMAGING WIND GUSTS MAY BE
ENHANCED BY MID LEVEL DRY AIR (700 MB DEWPOINT DEPRESSIONS AROUND
7C/SURFACE TO 700 MB DELTA THETA-ES AROUND 20C)...WITH CAPES IN THE
-10C TO -30C LAYER ALSO SUFFICIENT FOR ISOLATED SEVERE HAIL.
STRONGER WIND FIELDS/TREND TOWARD INCREASING ORGANIZATION/BOWING
SEGMENTS MAY SPREAD SOUTH...DEEPER INTO NORTHERN LOWER
MICHIGAN...BEFORE AIRMASS STABILIZES THIS EVENING. THIS FORECAST
WILL CONTINUE SLIGHT CHANCE TO CHANCE POPS FOR THE AFTERNOON/EVENING
HOURS...BUT NO DOUBT DAY SHIFT WILL NEED TO ADJUST POPS LOCALLY AS
CONVECTIVE TRENDS BECOME EVIDENT THIS AFTERNOON.

ATTENTION THEN TURNS TO SURFACE WAVE FORECAST TO CROSS MICHIGAN
LATER TONIGHT/WEDNESDAY MORNING...AS SEVERE THREAT WILL TRANSITION
TO THE POTENTIAL FOR HEAVY RAIN. 0Z MODELS ARE IN DECENT AGREEMENT
CONCERNING THE OVERALL SCENARIO...WITH PRECIPITATION OVERSPREADING
NORTHERN/WESTERN COUNTIES LATE TONIGHT (CONTINUING FOR A PERIOD
WEDNESDAY MORNING)...AND SPREADING INTO SE COUNTIES FOR A PERIOD
WEDNESDAY....JUSTIFYING AT LEAST LIKELY POPS AT SOME POINT FOR ALL
AREAS. COMBINATION OF CONVECTIVE POTENTIAL...BAND OF PWATS 1.75 TO 2
INCHES AND DEEP LAYER ASCENT...AS DEPICTED IN 0Z MODELS BY 300-310K
ISENTROPIC ASCENT...850-700 MB FRONTOGENESIS...700-500 MB QG
FORCING...UPPER DIVERGENCE IN RIGHT REAR QUAD OF A 90-110 300-250 MB
JET MAX AND CROSS SECTIONS OF AGEOSTROPHIC VERTICAL CIRCULATION ALL
SUGGEST THAT THE POTENTIAL EXISTS FOR HEAVY RAIN ACROSS AT LEAST
NORTHERN/CENTRAL COUNTIES LATE TONIGHT INTO WEDNESDAY MORNING.

THEN...AS THE SURFACE WAVE/ASSOCIATED FOCUS OF DEEP LAYER FORCING
SHIFT EAST...THE SURFACE FRONT WILL PRESS SOUTH WEDNESDAY
AFTERNOON...AND PRECIP SHOULD STEADILY DECREASE IN COVERAGE FROM N
TO S. DUE TO EXPECTED PRECIP/CLOUD COVER...LOWERED WED TEMPS 5-10F
FROM PREVIOUS FORECAST...ESPECIALLY ACROSS NORTHERN LOWER MICHIGAN.
ALSO...DUE TO 0Z MODEL TRENDS...ADJUSTED PREVIOUS FORECASTS FOR
A SLOWER ONSET AND EXIT OF THIS SYSTEM...ALTHOUGH DID NOT EXTEND
POPS INTO WEDNESDAY EVENING. OVERNIGHT WEDNESDAY NIGHT/EARLY
THURSDAY MORNING...TREND TOWARD BOUNDARY LAYER DECOUPLING AS HIGH
PRESSURE BUILDS INTO THE REGION MAY SUPPORT AT LEAST PATCHY FOG.

THURSDAY...0Z MODELS DEPICT A RAPID RETURN OF MOISTURE ON THE
WESTERN PERIPHERY OF THE RIDGE...PER COLLABORATION WITH MQT ADDED A
CHANCE OF AFTERNOON/EVENING THUNDERSTORMS ACROSS PARTS OF THE
EASTERN UP.

NO CHANGES FRIDAY THROUGH MONDAY.

ROWLEY

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Aug 9, 11:08 AM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1108 AM EDT TUE AUG 9 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-101000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
1108 AM EDT TUE AUG 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN THIS AFTERNOON
AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE IN EASTERN UPPER MICHIGAN AND FAR
NORTHERN LOWER MICHIGAN NORTH OF M-32... MAINLY BETWEEN NOON AND 4
PM. THE MAIN THREAT WILL BE DAMAGING WINDS TO 70 MPH AND LARGE HAIL
TO ONE INCH IN DIAMETER.

THE IS A CHANCE FOR SEVERE THUNDERSTORMS ALONG AND SOUTH OF M-32 IN
NORTHERN LOWER MICHIGAN BETWEEN 4 PM AND 10 PM. AGAIN...DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREAT.

THERE IS AN INCREASED RISK OF RIP CURRENTS THIS AFTERNOON AND EARLY
EVENING ON LAKE MICHIGAN BEACHES OF NORTHERN MICHIGAN.

THUNDERSTORMS TONIGHT MAY PRODUCE LOCALLY HEAVY RAIN...ESPECIALLY
ALONG AND NORTH OF M-72 AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHERN MICHIGAN
WEDNESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...LOCALLY
HEAVY RAIN IS POSSIBLE WEDNESDAY MORNING...ESPECIALLY ALONG AND
NORTH OF M-72.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS PARTS OF EASTERN UPPER
MICHIGAN THURSDAY INTO THURSDAY NIGHT...AND ACROSS ALL OF NORTHERN
MICHIGAN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

SPR

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 12:37 PM EDTSpecial Marine WarningAPX54 min
Aug 9, 12:54 PM EDTSevere Thunderstorm WarningAPXMackinac81 min
Aug 9, 1:01 PM EDTSpecial Marine WarningAPX90 min
Aug 9, 1:33 PM EDTSevere Thunderstorm WarningAPXChippewa78 min
Aug 9, 1:42 PM EDTSpecial Marine WarningAPX93 min
Aug 9, 2:10 PM EDTSevere Thunderstorm WarningAPXMackinac41 min
Aug 9, 2:12 PM EDTSpecial Marine WarningAPX93 min
Aug 9, 2:16 PM EDTSpecial Marine WarningAPX44 min
Aug 9, 3:45 PM EDTSpecial Marine WarningAPX94 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.